Print Page | Contact Us | Sign In | Join
Schedule at a Glance


52nd Annual Meeting, ACLEA Seattle ACLEA's 52nd Annual Meeting

The Westin Seattle | Seattle, WA | July 30 - August 2, 2016







Schedule at a Glance

Jump to: Saturday, July 30 | Sunday, July 31 | Monday, August 1 | Tuesday, August 2


Saturday, July 30, 2016

7:30 a.m. – 6:15 p.m.

Registration Open


8:00 a.m. – 3:30 p.m.

New Member Orientation and CLE Boot Camp (ticketed)


4:30 – 5:30 p.m.

SIG and Committee Chair Leadership Workshop (by invitation)


5:30 – 6:30 p.m.

Welcome Reception
(open to all attendees)


6:30 p.m.

Optional Dine-Arounds in Pike Place Market Area


Return to Top


Sunday, July 31, 2016

7:00 a.m. – 5:00 p.m.

Member Services/Registration Open


7:00 – 8:00 a.m.

Healthy Fitness Options

  • Zumba
  • Walking
  • Running

8:00 – 9:30 a.m.

Networking Break in the Exhibit Marketplace


8:30 – 9:30 a.m.

SIG Breakfast Meetings
Executive Leadership, Publications, Public Interest, State & Provincial Bars


9:30 – 10:00 a.m.

President’s Welcome and Opening Announcements


10:00 – 11:00 a.m.

Plenary: Diversity and Inclusiveness: Essential Elements in Law and CLE
Frank H. Wu, University of California, Hastings College of the Law


11:00 – 11:15 a.m.

Networking Break in the Exhibit Marketplace


11:15 a.m. – 12:15 p.m.

Workshops A

  • Increasing Diversity in Your Faculties and Attendees
  • Your Core Creativity
  • Mindfulness in CLE
  • Be a Checklist Ninja!

12:30 – 1:45 p.m.

Functional SIG Lunches (ticketed)
Executive Leadership, Marketing, Programming, Publications, Technology


2:00 – 3:00 p.m.

Plenary: Failure to Communicate: The Top 5 Reasons for Miscommunication Across Cultures & Genders
Nina Meierding, Negotiation & Mediation Training Services


3:00 – 3:15 p.m.

Networking Break in the Exhibit Marketplace


3:15 – 4:15 p.m.

Workshops B

  • The Evolving Landscape of Copyright, Content Delivery and Fair Use in the CLE Context
  • Change Leadership
  • Done! Time Management Strategies for Regaining Command of Your Day
  • Information Security in a Post-Breach World

4:15 – 4:30 p.m.

Networking Break in the Exhibit Marketplace


4:30 – 5:30 p.m.

Plenary: Seattle's Best of CLE: Rapid Fire Innovation
Moderator: Jeff Kirkey, ICLE


5:30 – 7:00 p.m.

Reception & CLEreg Mixer


7:00 p.m.

Optional Dine-Arounds near the Space Needle


Return to Top


Monday, August 1, 2016

7:00 a.m. – 5:00 p.m.

Member Services/Registration Desk Open


7:00 – 8:00 a.m.

Healthy Fitness Options

  • Yoga
  • Walking
  • Running

7:45 – 9:15 a.m.

Networking Breakfast in the Exhibit Marketplace


8:00 – 9:00 a.m.

Committee Meetings (open to registered attendees)
MCLE, Exhibits & Sponsors, Membership


9:00 – 10:00 a.m.

Plenary: Talk like TEDx
Steve Hughes, Hit Your Stride
Phil Klein, TEDxRainier


10:00 – 10:30 a.m.

Networking Break in the Exhibit Marketplace


10:30 – 11:30 a.m.

Workshops C

  • The Limited License Legal Technician Program: History, Progress, and Upcoming Developments
  • Strategies for Solving the New Lawyer Puzzle
  • Publishing: Expand Your Market
  • Business School for CLE: What is Marketing, Really?

11:45 a.m. – 1:00 p.m.

Organizational SIG Lunches (ticketed)
Entrepreneurs, In House/Professional Development, Law Schools, Local & Specialty Bars, Nationals, State & Provincial Bars


1:15 – 2:15 p.m.

Plenary: Our Changing Profession: Challenges and Opportunities
Paula Littlewood, Washington State Bar Association


2:15 – 2:45 p.m.

Networking Break in the Exhibit Marketplace


2:45 – 3:45 p.m.

Workshops D

  • What's the Best Way to Evaluate Your Associates?
  • How to Conduct Effective Discovery Interviews During the Design Thinking Process
  • CLE by Subscription: Building Customer Relationships that Strengthen the Bottom Line
  • Branding Your CLE Programs: Many Channels, One Message

3:45 – 4:00 p.m.

Networking Break in the Exhibit Marketplace


4:00 – 5:00 p.m.

Workshops E

  • Responsive E-Learning - CANCELLED
  • 60 Tech Tips in 60 Minutes
  • How to Train Your Faculty to Teach Effectively Online
  • NEW! Using Microsoft OneNote for Project Management

5:00 – 6:00 p.m.

International SIG Meeting (open to attendees)


7:00 – 10:30 p.m.

Experience Music Project Museum and Dinner


Return to Top


Tuesday, August 2, 2016

7:00 a.m. – 4:00 p.m.

Member Services/Registration Desk Open

9:00 – 10:30 a.m.

Morning Coffee & Plenary: Leaders' Visions for 2025
Lynn Chard, ICLE
Carmen Hill, Connective DX
Josh King, Avvo, Inc.
Pat Nester, State Bar of Texas


10:30 a.m. – 12:00 p.m.

ACLEA Business Meeting & Awards Brunch (open to ACLEA members)


12:00 – 1:00 p.m.

Plenary: The Future of Productivity
Chris Pratley, Microsoft


1:00 – 1:30 p.m.

Networking Break in the Exhibit Marketplace


1:30 – 2:30 p.m.

Workshops F

  • Putting Blogging and Social Media to Work
  • Are You Talkin' to Me? Techniques for Increasing Audience Participation
  • Update on the World of Print
  • iPad for CLE Professionals Hands-On Workshop: Part I

2:30 – 2:45 p.m.

Networking Break


2:45 – 3:45 p.m.

Workshops G

  • I Don't Speak Lumen
  • Reimagining Learning with Microsoft OneNote and Sway
  • Digital Mentorship
  • iPad for CLE Professionals Hands-On Workshop: Part II

7:00 p.m.

Optional Ballpark Outing (ticketed)


Return to Top